Use of Device Problem (1670); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code
Death (1802)
Date of Event
08/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use, the device's cuff was punctured, resulting in recannulation the issue did not cause harm.The patient was reported to have died due to covid-19 related complications, unrelated to the event and/or device.